# SDR DALA2019070604059

- Difficulty date: July 6, 2019
- Submitted: July 6, 2019
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 53,342 hours, 36,642 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON TIE TRACK BTW STA:994 TO STA: 1020 AT AFT CARGO COMPARTMENT. CORROSION LEVEL 2.TIE TRACK RT BTW STA:994 TO STA:1020 AT AFT CARGO COMPARTMENT WAS REPLACED PER SRM 53-20-51-0I-7 AND 51-41-01-0G. (LP1156952)
